# SDR C2XA11CL132

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,112 hours, 20,073 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 186
- Condition: Faulty
- Location: Cockpit
- Part time: 30,874 hours, 21,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 2415 THE CREW REPORTED THE AIRCRAFT OVERPRESSURIZED IN CLIMB.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
